Acetaminophen PM Extra Strength by GoodSense (compare to Extra Strength Tylenol PM)

GoodSense

OTC

GoodSense

Acetaminophen PM Extra Strength by GoodSense (compare to Extra Strength Tylenol PM) Features Pain reliever and sleep aid Compare to active ingredients of Extra Strength Tylenol®PM Acetaminophen 500 mg / Diphenhydramine HCL 25 mg Pain Reliever and Nighttime Sleep-Aid Compare to Extra Strength Tylenol® PM Caplets active ingredients. GoodSense® Pain...


$14.95 $4.37
Count
-
+
$4.37
Add to wishlist

Acetaminophen PM Extra Strength by GoodSense (compare to Extra Strength Tylenol PM)

Features

  • Pain reliever and sleep aid
  • Compare to active ingredients of Extra Strength Tylenol®PM
  • Acetaminophen 500 mg / Diphenhydramine HCL 25 mg

Pain Reliever and Nighttime Sleep-Aid

Compare to Extra Strength Tylenol® PM Caplets active ingredients. GoodSense® Pain Relief PM Caplets contains Acetaminophen 500 mg and Diphenhydramine HCI 25 mg, a combination of a pain reliever and a nighttime sleep-aid for adults and children 12 years and over.

GoodSense® Pain Relief PM Caplets is used to relieve occasional headaches and minor aches and pains with accompanying sleeplessness. This product is gluten free.

What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage.

It is useful to distinguish between two basic types of pain, acute and chronic, and they differ greatly.

Acute pain, for the most part, results from disease, inflammation or injury to tissues. This type of pain generally comes on suddenly, for example, after trauma or surgery, and may be accompanied by anxiety or emotional distress. The cause of acute pain can usually be diagnosed and treated, and the pain is self-limiting; that is, it is confined to a given period of time and severity. In some rare instances, it can become chronic.

Chronic pain is widely believed to represent disease itself. It can be made much worse by environmental and psychological factors. Chronic pain persists over a longer period of time than acute pain and is resistant to most medical treatments. It can, and often does, cause severe problems for patients. A person may have two or more co-existing chronic pain conditions. Such conditions can include chronic fatigue syndrome, endometriosis, fibromyalgia, inflammatory bowel disease, interstitial cystitis, temporomandibular joint dysfunction, and vulvodynia. It is not known whether these disorders share a common cause.

Source: National Institutes of Health

What’s Inside

Active ingredients (in each caplet): Acetaminophen 500 mg, pain reliever. Diphenhydramine HCI 25 mg, nighttime sleep-aid.

Inactive ingredients: blue #1 aluminum lake, blue #2 aluminum lake, carnauba wax, crospovidone, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.

Directions

  • Do not take more than directed (see overdose warning).
  • Adults and children 12 years and over: take 2 caplets at bedtime.
  • Do not take more than 2 caplets of this product in 24 hours.
  • Children under 12 years: Do not use.

Recently Viewed Products